Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 3, Pages 457-462
http://dx.doi.org/10.1155/S0161171294000669

Product involutions with 0 or 1-dimensional fixed point sets on orientable handlebodies

Department of Mathematical Sciences, Ball State University, Muncie 47306-0590, IN, USA

Received 20 August 1992; Revised 19 July 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Roger B. Nelson, “Product involutions with or -dimensional fixed point sets on orientable handlebodies,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 457-462, 1994. https://doi.org/10.1155/S0161171294000669.